Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 8

All articles in this issue are freely accessible.

Jones index theory by Hilbert C$^{*}$-bimodules and K-theory
Tsuyoshi Kajiwara and Yasuo Watatani.
Trans. Amer. Math. Soc. 352 (2000), 3429-3472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624182
Morse theory for the Yang-Mills functional via equivariant homotopy theory
Ursula Gritsch.
Trans. Amer. Math. Soc. 352 (2000), 3473-3493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695023
A wall-crossing formula for the signature of symplectic quotients
David S. Metzler.
Trans. Amer. Math. Soc. 352 (2000), 3495-3521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695030
On cohomology algebras of complex subspace arrangements
Eva Maria Feichtner and Günter M. Ziegler.
Trans. Amer. Math. Soc. 352 (2000), 3523-3555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694288
Algebraic gamma monomials and double coverings of cyclotomic fields
Pinaki Das.
Trans. Amer. Math. Soc. 352 (2000), 3557-3594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1638625
Counting solutions to trinomial Thue equations: a different approach
Emery Thomas.
Trans. Amer. Math. Soc. 352 (2000), 3595-3622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641119
Geometric flow and rigidity on symmetric spaces of noncompact type
Inkang Kim.
Trans. Amer. Math. Soc. 352 (2000), 3623-3638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695027
The geography problem for irreducible spin four-manifolds
B. Doug Park and Zoltán Szabó.
Trans. Amer. Math. Soc. 352 (2000), 3639-3650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653371
Multiscale decompositions on bounded domains
A. Cohen, W. Dahmen and R. DeVore.
Trans. Amer. Math. Soc. 352 (2000), 3651-3685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458320
Partial differential equations with matricial coefficients and generalized translation operators
N. H. Mahmoud.
Trans. Amer. Math. Soc. 352 (2000), 3687-3706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650030
Weak and Strong Density of Compositions
Luigi De Pascale and Eugene Stepanov.
Trans. Amer. Math. Soc. 352 (2000), 3707-3721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675182
Semiclassical analysis of general second order elliptic operators on bounded domains
E. N. Dancer and J. López-Gómez.
Trans. Amer. Math. Soc. 352 (2000), 3723-3742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694285
The problem of lacunas and analysis on root systems
Yuri Berest.
Trans. Amer. Math. Soc. 352 (2000), 3743-3776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694280
Mean convergence of orthogonal Fourier series of modified functions
Martin G. Grigorian, Kazaros S. Kazarian and Fernando Soria.
Trans. Amer. Math. Soc. 352 (2000), 3777-3798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695022
Scattering matrices for the quantum $N$ body problem
Andrew Hassell.
Trans. Amer. Math. Soc. 352 (2000), 3799-3820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695024
Hopf algebras of types $U_{q}(sl_{n})’$ and $O_{q}(SL_{n})’$ which give rise to certain invariants of knots, links and 3-manifolds
Shlomo Gelaki and Sara Westreich.
Trans. Amer. Math. Soc. 352 (2000), 3821-3836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491865
Extensions of Hopf Algebras and Lie Bialgebras
Akira Masuoka.
Trans. Amer. Math. Soc. 352 (2000), 3837-3879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624190
Galois embeddings for linear groups
Shreeram S. Abhyankar.
Trans. Amer. Math. Soc. 352 (2000), 3881-3912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650057